Niacin and Tonsillolith - from FDA reports
There is no Tonsillolith reported by people who take Niacin yet. We study 2,148 people who have side effects while taking Niacin from FDA. Find out below who they are, when they have Tonsillolith and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 7,423 users)
Tonsillolith (tonsil stones) has been reported by people with cataplexy, narcolepsy, respiratory rate decreased, stress and anxiety, psoriatic arthropathy (latest reports from 30 Tonsillolith patients).
On Feb, 26, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tonsillolith when taking Niacin?
Browse all side effects of Niacina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with TonsillolithTonsillolith
Could your condition cause TonsillolithTonsillolith
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
You may be interested in these reviews
Been On Niacin Er 1000mg & Crestor 40 Together & now i am having Constipation & Flank & Low Abdomen Pain,sweating,Dizziness & Fatique.I Am 56 yrs Old & Cant fiqiure Out Why Dr Would Combine These 1 drugs.Jeeze Lots Of Side Effect Too
Hi -- I have been on Niacin 1000 mg/day for just over two years for arterial plaque reduction / cholesterol management. A few months after starting the Niacin, I developed peripheral neuropathy in my feet that has slowly but steadily progressed and is very mildly affecting my hands, too. I have ...